My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

What are the possible side effects of Cialis?

 

Answers From Experts & Organizations (1)

3,244 Answers
23,754 Helpful Votes
78 Followers
A.

The most common side effects with Cialis are: headache, indigestion, back pain, muscle aches, flushing, and stuffy or runny nose. These side effects usually go away after a few hours. Men who get back pain and muscle aches usually get it 12 to 24 hours after taking Cialis. Back pain and muscle aches usually go away within two days.

Call your healthcare provider if you get any side effect that bothers you or one that will does not go away.

Uncommon side effects include:

An erection that won't go away (priapism). If you get an erection that lasts more than four hours, get medical help right away. Priapism must be treated as soon as possible or lasting damage can happen to your penis, including the inability to have erections.

Color vision changes, such as seeing a blue tinge (shade) to objects or having difficulty telling the difference between the colors blue and green.

In rare instances, men taking PDE5 inhibitors (oral erectile dysfunction medicines, including Cialis) reported a sudden decrease or loss of vision in one or both eyes. It is not possible to determine whether these events are related directly to these medicines, to other factors such as high blood pressure or diabetes, or to a combination of these. If you experience sudden decrease or loss of vision, stop taking PDE5 inhibitors, including Cialis, and call a healthcare provider right away.

Sudden loss or decrease in hearing, sometimes with ringing in the ears and dizziness, has been rarely reported in people taking PDE5 inhibitors, including Cialis. It is not possible to determine whether these events are related directly to the PDE5 inhibitors, to other diseases or medications, to other factors, or to a combination of factors. If you experience these symptoms, stop taking Cialis, and contact a healthcare provider right away.

These are not all the possible side effects of Cialis. For more information, ask your healthcare provider or pharmacist.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

23 of 28 found this helpful
Read the Original Article: Cialis